# SDR HNAA2009100600305

- Difficulty date: October 5, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 52,173 hours, 57,878 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Relay
- Part number: YD4N
- Condition: Defective
- Location: Autofeather Sys
- Part time: 52,173 hours, 57,878 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTO FEATHER DID NOT ARM ON T/O ROLL.  RETURNED TO GATE. REMOVED AND REPLACED RELAYS 6121-K3, AND 6121-K4.  OPS CK GOOD.
